# SDR 06FDEA1467

- Difficulty date: April 16, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 38,290 hours, 25,638 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT STA 1050 STR 29L WAS ACCOMPLISHED IAW SRM 53-30-3 FIG 3 BASED ON AN EXTERNAL VISUAL EVALUATION CONSISTS OF LOCATION, SIZE, SHAPE, FASTENER SPACING AND NUMBERS, MATERIAL TYPE AND THICKNESS.  GENERAL WORKMANSHIP AND REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
